# SDR ASOA2014111711678

- Difficulty date: October 23, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,681 hours, 11,214 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-553
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, SEAT TRACK BS 485 - 553 CORRODED.    FOUND TO BE OUT OF LIMITS IAW GREO 670-53-00-013.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801-A07 AND 53-00-49-400-801 A07.
